Hi im a newbie here but am wondering if anyone one else has been using humira injections and have had pelvic pains whilst using humira!?
Im on quite a few drugs for ra which methotrexate, voterol and im slowly coming off Prednisolone!
I am also starting to pills again for protecting the stomach area omeprazole, i do admit i have not been the best at taking these pills, mainly as i hate the thought of taking so many drugs!
I also have an underactive thyroid!
Unfortuantly my stomach pains, the side of my stomach and right leg area got so painful last weekend i could not even lie down without crying from the pain, the pain, i have at least had this twice before, however this time i also felt sick and dizzy!
My doctor is now trying now to figuring out if im experincing any other health problem, i did read on my humira leaflet that it is a possible side effect with 1 in 10 people to experience abdominal pain, but however i am freaking out that this might be something more serious with me!
I should also add my periods, bowel movements etc all seem to be perfectly normal, i do realise that i might have a cyst problem, but i have read recently that it is uncommon to experience pelvic pain with cyst problems, i dont know though
Any advice someone can give me would be great, thankyou